# SDR SWAA2016040450573

- Difficulty date: March 21, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 57,118 hours, 33,155 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING SUPPORT STRUCTURE CHORD CRACKED AT BS 500D, BETWEEN STRINGER 18R - 19R.  REPAIRED CHORD IAW SRM.
